# SDR C77A2020032600035

- Difficulty date: March 10, 2019
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 30,717 hours, 18,549 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-093-THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED LH FLOOR BEAM P/N 170-65669-003 (Y = -273) BETWEEN FRAMES 86 AND 89. THE DAMAGED STRUCTURE WILL BE REPLACED BY USING EMBRAER PRODUCTION DRAWINGS. BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.FRAME 86,X=925.75" TO 926.0, Y=-10.75", Z=-19.3".WO-2468244330
